# SDR ASMF200606001

- Difficulty date: June 1, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 12,437 hours, 8,496 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

AFTER ENGINES STARTED, -SPCU- LIGHT TURNED ON IN ELECTRICAL PANEL.  CAPTAIN SHUT DOWN LEFT ENGINE AND ELECTRICAL PANEL WAS ERASED BUT FAIL CONTINUED.  B-1 AND B-2 BREAKERS WERE RESEATED IN P-6 PANEL AND FIM 24-34 PROCEDURE WAS PERFORMED, ALL CORRECT.  DURING OVERNIGHT CHECK, SPCU OPERATIONAL TEST WAS PERFORMED IAW MM 24-34-00 TASK 24-34-00-710-801, ALL CORRECT.
